# SDR CA971125013

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Part number: 32211
- Condition: Blown Tire
- Location: Right Hand
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, BOTH RIGHT HAND TIRES BLEW.  AIRCRAFT LANDED AND SMALL FIRE BROKE OUT AFTER LANDING.  FIRE EXTINGUISHED BY AIRPORT EMERGENCY SERVICE.  NR 3 AND NR 4 BRAKE AND WHEEL ASSEMBLY REPLACED.  BRAKE ASSEMBLY P/N 2-1600.
